MAUDE Adverse Event Report: THERMOTEK INC VASCUTHERM5; VASCUTHERM 5

THERMOTEK INC VASCUTHERM5; VASCUTHERM 5
Model Number 0P9PTVT500
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The therapy wrap (foot/ankle wrap) used by the patient was not returned with the device, so we used a new version from inventory of the same model to simulate therapy performed.The prescription provided by the dme did not indicate the modalities that the device and wrap were to be used for therapy.It only indicated to use for 28 days (no temperature or on/off times).The patient agreement was not signed to show that the patient had been instructed in the correct use of the vascutherm unit.The customer requested an rma for the device for leaking; it was after the device had been returned and begun evaluation that the customer called us back and reported the pt issue.We had to retrieve device from the repair dept.And quarentine for evaluation related to suspect pt incident.Device performed as intended during preliminary investigation; further testing requested by engineering.Device is quarentined in quality assurance until further testing can be performed.A follow up report will be made after further testing is completed.
 
Event or Problem Description
After two days of use, pt complained device was leaking and there is an issue with her foot and hopes its not caused from the vt5.On (b)(6), dme replaced unit with another and no longer experienced any further issues.Dr discontinued use on (b)(6).Even was not reported to manufacturer until (b)(6) 2022.

Brand Name
VASCUTHERM5
Common Device Name
VASCUTHERM 5
Manufacturer (Section D)
THERMOTEK INC
1200 lakeside parkway #200
flower mound TX 75028
Manufacturer (Section G)
THERMOTEK INC
1200 lakeside parkway #200
flower mound TX 75028
Manufacturer Contact
sara lee
1200 lakeside parkway #200
flower mound, TX 75028
9728744949
MDR Report Key15139869
Report Number1648700-2022-00001
Device Sequence Number15277771
Product Code ILO
UDI-Device IdentifierB5850P9PTVT5000
UDI-Public+B5850P9PTVT5000/16D20180601S
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K061866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility,Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0P9PTVT500
Device Catalogue Number0P9PTVT500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Initial Report FDA Received Date08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale